# SDR UIEA2021062201403

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,209 hours, 20,058 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Flag
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING( ACCOMPLISHED APU BITE PROCEDURE IAW ATLAS FIM 49-11-00. NO MINIFLAGS OR MESSAGES NOTED. ALSO, COMPLETED GVI AND OPS CHECK OF APU. ALL INDICATIONS NORMAL AT THIS TIME. )
